Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 940623, 12 pages
http://dx.doi.org/10.1155/2014/940623
Research Article

Modeling and Analysis of New Products Diffusion on Heterogeneous Networks

Shuping Li1,2 and Zhen Jin2,3

1School of Mechatronic Engineering, North University of China, Taiyuan, Shan’xi 030051, China
2Department of Mathematics, North University of China, Taiyuan, Shan’xi 030051, China
3Complex Systems Research Center, Shanxi University, Taiyuan, Shan’xi 030006, China

Received 5 February 2014; Accepted 22 April 2014; Published 28 May 2014

Academic Editor: Chong Lin

Copyright © 2014 Shuping Li and Zhen Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuping Li and Zhen Jin, “Modeling and Analysis of New Products Diffusion on Heterogeneous Networks,” Journal of Applied Mathematics, vol. 2014, Article ID 940623, 12 pages, 2014. https://doi.org/10.1155/2014/940623.